# SDR AALA202202245849

- Difficulty date: February 4, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737*
- Aircraft serial: 30916
- Aircraft time: 35,660 hours, 14,599 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 654A000358
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF CARGO DOOR SILL WEB BETWEEN STA 440 AND STA 492 AT STR 25R, MEASURING L=2.0 IN, W=1.0 IN, D=0.005 IN. REPLACED DOOR SILL WEB WITH NEW IAW SRM 51-40-02.
